# SDR DALA2018010300053

- Difficulty date: October 28, 2013
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 46,882 hours, 6,091 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, SEAT TRACK AT FR 36-37 STATION Y2462 WAS FOUND CORRODED.  REPLACED SEAT TRACK PER SRM 51-42-11 AND DRAWINGS F53276408.
